Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PrezK

AHA (BAD PEELING and BUMPS)

Recommended Posts

Well Ive been on the regimen for about a month now and I have been using AHA instead of the moisturizer for a week due to the fact that moisturizer makes me look to oily. However Im not to sure if the AHA is making me peel this badly or what. Also im starting to get to the same bumps that the regimen has slowly started getting rid of.I have an interview with Hollister this tuesday and need to figure out something quick. Please help I feel like its another blow to my self esteem and I need to know what to do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×